# SDR C2XA03CL040

- Difficulty date: February 14, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT#2025 THE CREW REPORTED EMERGENCY LIGHTING OVERHEAD IN FORWARD GALLEY WAS INOPERATIVE.MAINTENANCE INSPECTED AND CLEANED CONNECTOR FOR LIGHT ASSEMBLY.OPERATIONAL CHECKS WERE GOOD.
